# SDR QV1Y20160520001

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: General aviation
- Filed by: Jet Aviation AG Basel, repair station QV1Y440K
- Aircraft: N343AR
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5343
- Aircraft time: 2,182 hours, 667 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Position
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE PAX OXYGEN CYLINDER N°2 REQUIRING ACCESS TO THE UNDERFLOOR AREA BELOW ACCESS PANELS 4C & 4D, THE FOLLOWING DEFECT WAS FOUND, OTBD RUDDER CONTROL CABLE FOUND OUT OF PULLEY AT STATION 277 & CHAFED AGAINST PULLEY’S SPACER, THE CABLE GUARD WAS INSTALLED.  DAMAGE FOUND BEYOND LIMITS.  NO WORKS WERE DONE BY MFG ON THE SUBJECT SYS & AREA DURING THE PREVIOUS PROJECT BN3AR002.  DAMAGED CABLE TO BE REPLACED UNDER PROJ NR BN3AR002 ACT 4006 JC 0086 NOTIFY NR 10427444 REV NR 20006556.
